Catalog Home Page

Publications: Bloom, Walter

Stats for Bloom, Walter
Export as [feed] RSS
Group by: Publication Type | Year
Jump to: 2011 | 2008 | 2005 | 2002 | 2000 | 1999 | 1998 | 1994 | 1988 | 1985 | 1982 | 1981
Number of items: 17.

2011

Wood, L.N., Vu, T., Bower, M., Brown, N., Skalicky, J., Donovan, D., Loch, B., Joshi, N. and Bloom, W. (2011) Professional development for teaching in higher education. International Journal of Mathematical Education in Science and Technology, 42 (7). pp. 997-1009.

2008

Bloom, W. (2008) Polynomial hypergroup structures and applications to probability theory. Publicationes Mathematicae, 72 (1-2).

2005

Bloom, W.R. and Ressel, P. (2005) Negative definite and Schoenberg functions on commutative hypergroups. Journal of the Australian Mathematical Society (Series A) , 79 (1). pp. 25-37.

2002

Bloom, W.R. and Ressel, P. (2002) Representations of negative definite functions on polynomial hypergroups. Archiv der Mathematik, 78 (4). pp. 318-328.

2000

Bloom, W.R. and Xu, Z. (2000) Fourier multipliers for Lp on Chébli-Trimèche hypergroups. Proceedings of the London Mathematical Society, 80 (3). pp. 643-664.

Bloom, W.R. and Xu, Z. (2000) Maximal functions on Chébli–Trimèche hypergroups. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 3 (3). pp. 403-434.

Bloom, W.R. and Xu, Z. (2000) Pseudo differential operators on local Hardy spaces on chébli-teimèche hypergroups. Journal of the Australian Mathematical Society (Series A), 68 (2). pp. 202-230.

1999

Bloom, W.R. and Xu, Z. (1999) Local Hardy spaces on Chébli-Trimèche hypergroups. Studia Mathematica, 133 (3). pp. 197-230.

1998

Bloom, W.R. and Xu, Z. (1998) Fourier multipliers for local hardy spaces on Chébli-Trimèche hypergroups. Canadian Journal of Mathematics, 50 . pp. 897-928.

Bloom, W.R. and Xu, Z. (1998) Fourier transforms of Schwartz functions on Chébli-Trimèche hypergroups. Monatshefte für Mathematik, 125 (2). pp. 89-109.

1994

Bloom, W.R. and Zengfu, X. (1994) Approximation of H p -functions by Bochner-Riesz means on compact Lie groups. Mathematische Zeitschrift, 216 (1). pp. 131-145.

1988

Bloom, W.R. and Heyer, H. (1988) Continuity of convolution semigroups on hypergroups. Journal of Theoretical Probability, 1 (3). pp. 271-286.

Bloom, W.R. (1988) Fourier series of local Lipschitz functions on zero-dimensional groups. Mathematische Zeitschrift, 198 (3). pp. 401-404.

1985

Bloom, W.R. and Heyer, H. (1985) Convolution semigroups and resolvent families of measures on hypergroups. Mathematische Zeitschrift, 188 (4). pp. 449-474.

1982

Bloom, W.R. (1982) Absolute convergence of Fourier series on totally disconnected groups. Arkiv för matematik, 20 (1-2). pp. 101-109.

1981

Bloom, W.R. (1981) Multipliers of Lipschitz spaces on zero dimensional groups. Mathematische Zeitschrift, 176 (4). pp. 485-488.

Bloom, W.R. and Elliott, D. (1981) The modulus of continuity of the remainder in the approximation of Lipschitz functions. Journal of Approximation Theory, 31 (1). pp. 59-66.

This list was generated on Wed Jul 30 22:14:15 2014 IST.